# SDR UPS04443312

- Difficulty date: September 24, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 2 PYLON - DURING ACCOMPLISHMENT EO ON AFT LOWER SPAR WEB, 1EA NON STANDARD REPAIR PATCH FOUND INSTALLED ON LOWER SPAR WEB JUST AFT OF REAR END MOUNT BULKHEAD.  DEFECTIVE AREA AFT LOWER SPAR WEB REPAIR CARRIED OUT AS PER SRM 54-10-03 FIG 23 AT NAC STA 218 TO NAC STA 228.5 LBL 1 TO LBL 7 AREA.
